# SDR G1IA2018100900001

- Difficulty date: October 2, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N60VP
- Make and model: Beech C90A
- Aircraft serial: LJ1516
- Aircraft time: 4,877 hours, 5,736 cycles
- Engine: Pwa PT6A21
- Engine time: 8,056 hours, 11,618 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL120 FROM KE91 TO KFLG PILOT AND CREW NOTED AN UNUSUAL SMELL, REPORTED AS A "HOT GLUE GUN SMELL". PILOT MADE A PRECAUTIONARY LANDING AT KINW WITHOUT INCIDENT. AIRCRAFT WAS INSPECTED AND EXTENSIVE GROUND RUNS WERE PERFORMED WITH NO DISCREPANCY OBSERVED. ALL SYSTEMS OPERATING AS EXPECTED AND NO UNUSUAL SMELLS PRESENT. AIRCRAFT WAS RELEASED FOR A CHECK FLIGHT WHICH WAS COMPLETED WITHOUT INCIDENT. AIRCRAFT WAS RETURNED TO SERVICE AND HAS HAD NO FURTHER REPORTS OF ANY UNUSUAL SMELLS.
